DEPUY SPINE INC VIPER2 STRAIGHT ROD-600MM, COC; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Back to Search Results |
| Model Number |
196789600 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, the viper2 straight rod-600mm, coc were broken during reverse logistics audit of returned device at (b)(4).There was no patient involvement, and no additional information is available.This complaint involves two (2) number of devices.This report is for (1) viper2 straight rod-600mm, coc.This is report 2 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp;kwq;mnh;mni.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.